Alert archive / California / Severe Thunderstorm Warnings in 2024
Severe Thunderstorm Warning 2, NWS San Francisco Bay Area, CA
NWS San Francisco Bay Area, CA issued this severe thunderstorm warning at Feb 19, 2024, 9:31 PM PST for Napa County, California. It was in force for 29 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Feb 19, 2024, 9:31 PM PST (05:31 UTC)
- Expired
- Feb 19, 2024, 10:00 PM PST
- In force
- 29 min
- Issued by
- NWS San Francisco Bay Area, CA
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
County Napa County, CA
The radar
The Sacramento radar (KDAX), 66 km from the middle of the area, began a volume at 05:34 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Feb 19, 9:34 PM PST | TSTM WND DMG | 2 Nnw Calistoga, CA | Corrects previous tstm wnd dmg report from 2 NNW Calistoga. Large portion of tree leaning against utility lines. Tubbs Lane at Hwy 29. Relayed via CHP. Time estimated from radar. Update to correct time. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 3 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Oakland, CA (KOAK), launched 00:00Z, 5.5 hours before the alert went out and 114 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 158 J/kg
- Mixed-layer CIN
- -4 J/kg
- Mixed-layer LCL
- 622 m above ground
- 0-6 km bulk shear
- 27 kt
- 0-1 km storm-relative helicity
- 101 m²/s²
- 0-3 km storm-relative helicity
- 112 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.3
The text
As transmitted.
946
WUUS56 KMTR 200531
SVRMTR
CAC055-200600-
/O.NEW.KMTR.SV.W.0002.240220T0531Z-240220T0600Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service San Francisco CA
931 PM PST Mon Feb 19 2024
The National Weather Service in The San Francisco Bay Area has issued
a
* Severe Thunderstorm Warning for...
Northwestern Napa County in northern California...
* Until 1000 PM PST.
* At 931 PM PST, a severe thunderstorm was located near Calistoga, or
9 miles southeast of Middletown, moving northeast at 30 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Calistoga and Angwin.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3884 12235 3885 12233 3884 12229 3877 12225
3876 12225 3872 12222 3870 12222 3868 12220
3853 12257 3860 12265 3867 12262 3871 12246
3877 12240 3879 12241 3881 12237 3886 12240
TIME...MOT...LOC 0531Z 227DEG 28KT 3863 12256
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Kennedy1 follow-up statement
290
WWUS56 KMTR 200552
SVSMTR
Severe Weather Statement
National Weather Service San Francisco CA
952 PM PST Mon Feb 19 2024
CAC055-200601-
/O.EXP.KMTR.SV.W.0002.000000T0000Z-240220T0600Z/
Napa CA-
952 PM PST Mon Feb 19 2024
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN NAPA COUNTY WILL
EXPIRE AT 1000 PM PST...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire. However, gusty
winds and heavy rain are still possible with this thunderstorm.
LAT...LON 3884 12235 3885 12233 3884 12229 3877 12225
3876 12225 3872 12222 3870 12222 3868 12220
3853 12257 3860 12265 3867 12262 3871 12246
3877 12240 3879 12241 3881 12237 3886 12240
TIME...MOT...LOC 0551Z 227DEG 28KT 3873 12242
$$
KennedyWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS San Francisco Bay Area, CA wrote its last area forecast discussion before this severe thunderstorm warning went out at Feb 19, 8:56 PM PST, 35 minutes earlier.
Area forecast discussion, Feb 19, 8:56 PM PST, 35 minutes before
Area Forecast Discussion
National Weather Service San Francisco CA
856 PM PST Mon Feb 19 2024
...New MARINE...
.SYNOPSIS...
Issued at 116 PM PST Mon Feb 19 2024
Periods of moderate to locally heavy rain will continue into Tuesday
before diminishing Tuesday night, especially within any thunderstorm
that may develop. Mostly dry Wednesday and Thursday before unsettled
weather return to the North Bay Thursday night. Unsettled conditions
return region-wide for the upcoming weekend, yet flooding potential
remains low.
&&
.UPDATE...
Issued at 826 PM PST Mon Feb 19 2024
Pretty busy day today with plenty of Special Weather Statements
issued, alongside Special Marine Warnings, and even a Severe
Thunderstorm Warning for the southern San Mateo county area.
Isolated thunderstorms produced a decent amount of lightning over
the waters and land, though as nighttime falls, thunderstorm
activity is beginning to wind down. Mainly scattered showers remain,
with a focus over the North Bay. Rain amounts over the region in the
last 24 hours: Generally 0.75-1" for Sonoma, Napa, and Marin
counties, 0.5-0.75" for the East Bay, 0.3-0.5" for the greater San
Jose area, 0.25" for the San Francisco area, 0.75-1" for the Santa
Cruz region, 0.25" for Monterey, and 0.5" for Soledad and
Greenfield. This list is not exhaustive, but just to give an idea of
rainfall amounts throughout the region.
Despite thunderstorm activity beginning to wind down, we still have
in effect a Flood Warning for a portion of Sonoma County near
Forestville until 10:15pm. Water levels on creeks there continue to
be high, and reports of water over roadways have been received.
Additionally, a Wind Advisory is in effect through 4am Tuesday
for strong and gusty southerly winds.
Otherwise, forecast remains on track. Scattered showers linger
through the midweek with drier weather expected late Wednesday and
Thursday.
&&
.SHORT TERM...
(This evening through Tuesday)
Issued at 116 PM PST Mon Feb 19 2024
Tonight, isolated to scattered convection will begin to taper off
across the region with the loss of daytime heating. Another
disturbance will approach and then move inland Tuesday morning
through the afternoon before tapering off late Tuesday night.
Thunderstorm chances continue into Tuesday as well. When all said
and done: up to 2.25" are expected in the coastal ranges (highest in
the North Bay), 0.75-1.25" in the North Bay Valleys, 0.50-1.00" over
the Bay Area, and 0.25-0.50" elsewhere.
&&
.LONG TERM...
(Tuesday night through next Sunday)
Issued at 116 PM PST Mon Feb 19 2024
Conditions begin to dry out Wednesday, yet cannot rule out an
isolated rain shower or two early in the day. Dry conditions will
prevail Wednesday night into Thursday before unsettled weather
returns to the North Bay. Unsettled conditions return region-wide by
Friday and Saturday, yet most rainfall will be "beneficial" and
is not expected to result in any widespread flooding concerns.
Temperatures will remain slightly below seasonal averages for
afternoon highs and slightly above for overnight lows throughout the
remainder of the week.
&&
.AVIATION...
(00Z TAFS)
Issued at 418 PM PST Mon Feb 19 2024
Scattered showers and gusty winds last through the evening tonight,
with isolated thunderstorms also possible through the evening. Near
thunderstorms, hail, lightning, and locally gusty winds are
possible. However, scattered showers will be the main impact
throughout the region through the TAF period, bringing MVFR
conditions at times as rain reduces visibilities. Winds through this
evening will be strong and gusty out of the S/SW. Into the early
morning of Tuesday, winds slowly reduce but remain at least
moderate, with gusts dissipating.
Vicinity of SFO...Strong and gusty S/SW winds continue through the
early evening. Gusts dissipate towards 03Z, though winds stay
elevated out of the S/SW around 12 knots through the nighttime
hours. Scattered showers and isolated thunderstorms will also remain
a possibility through the early evening, with thunderstorm chances
diminishing beyond sunset.
SFO Bridge Approach...Similar to SFO.
Monterey Bay Terminals...Moderate southwesterly winds continue
through the late evening, becoming more S/SE into the night as
drainage winds begin in the Salinas Valley. Scattered showers are
expected throughout the TAF period. Although rain may reduce
visibilities at times, highest confidence is in maintaining VFR
through the TAF period for the Monterey region.
&&
.MARINE...
Issued at 855 PM PST Mon Feb 19 2024
Scattered rain, thunderstorms, and gusty conditions will continue
across the coastal waters overnight. Potential for isolated stronger
thunderstorms and waterspouts will linger overnight with
thunderstorm potential decreasing by late tomorrow morning. Rain
showers will continue on Tuesday with a return to fair and calm
weather Wednesday afternoon. Moderate period westerly swell has
arrived. Elevated wave heights between 15 to 20 feet will start to
diminish overnight with significant wave heights between 12 to 16
feet through Tuesday. Wave heights will continue to decrease through
the end of the work week.
&&
.BEACHES...
Issued at 1000 AM PST Sat Feb 17 2024
A high surf advisory is in effect through 4 AM Tuesday.
Incoming large westerly is causing large breaking waves of 18 to
22 feet along exposed, west- facing beaches. Locally higher waves
of 28 feet are possible along some favored areas with steep
beaches. In addition to the westerly swell, strong southerly winds
will enhance the energy in the surf zone, creating dangerous
conditions for surfers and swimmers. Inexperienced swimmer should
remain out of the water. All beachgoers are strongly encouraged to
respect the power of the ocean and reminded to never turn their
back to the water. Large waves can sweep across the beach without
warning, pulling people into the sea from rocks, jetties, and
beaches. These waves can also move large objects such as logs,
crushing anyone caught underneath.
&&
.MTR WATCHES/WARNINGS/ADVISORIES...
CA...Flood Watch through Wednesday morning for CAZ006-502>506-508>510-
512>518-528>530.
High Surf Advisory until 4 AM PST Tuesday for CAZ006-505-509-529-
530.
Wind Advisory until 4 AM PST Tuesday for CAZ006-502>506-508>510-
512>518-528>530.
PZ...Small Craft Advisory until 3 AM PST Tuesday for SF Bay N of Bay
Bridge.
Small Craft Advisory until 9 PM PST Tuesday for Mry Bay-Pt Pinos
to Pt Piedras Blancas 0-10 nm.
Small Craft Advisory until 9 AM PST Tuesday for Pt Arena to Pt
Reyes 0-10 nm-Pt Arena to Pt Reyes 10-60 NM.
Small Craft Advisory until 3 PM PST Tuesday for Pigeon Pt to Pt
Pinos 0-10 nm-Pigeon Pt to Pt Pinos 10-60 NM-Pt Reyes to
Pigeon Pt 0-10 nm.
&&
SHORT TERM...RGass
LONG TERM....RGass
AVIATION...AC
MARINE...Kennedy
Visit us at www.weather.gov/sanfrancisco
Follow us on Facebook, Twitter, and YouTube at:
www.facebook.com/nwsbayarea
www.twitter.com/nwsbayarea
www.youtube.com/nwsbayareaIn the hours before
Local storm report, Feb 19, 7:14 PM PST, 2 hours 17 minutes before
Preliminary Local Storm Report
National Weather Service San Francisco CA
714 PM PST Mon Feb 19 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0357 PM Flood 2 W Piedmont 37.82N 122.27W
02/19/2024 Alameda CA Law Enforcement
Roadway flooding at 3601 Telegraph Ave.
&&
ACLocal storm report, Feb 19, 7:22 PM PST, 2 hours 9 minutes before
Preliminary Local Storm Report
National Weather Service San Francisco CA
722 PM PST Mon Feb 19 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0426 PM Tstm Wnd Dmg 3 NW Boulder Creek 37.16N 122.16W
02/19/2024 Santa Cruz CA Law Enforcement
Tree down in roadway, 3 foot in diameter. SR
236 and China Grade Road.
&&
ACSpecial weather statement, Feb 19, 8:36 PM PST, 55 minutes before
Special Weather Statement
National Weather Service San Francisco CA
836 PM PST Mon Feb 19 2024
CAZ504>506-200500-
North Bay Interior Valleys CA-North Bay Interior Mountains CA-
Coastal North Bay Including Point Reyes National Seashore CA-
836 PM PST Mon Feb 19 2024
...A STRONG THUNDERSTORM WILL IMPACT NORTHWESTERN MARIN AND CENTRAL
SONOMA COUNTIES THROUGH 900 PM PST...
At 836 PM PST, Doppler radar was tracking a strong thunderstorm over
Dillon Beach, or 14 miles southwest of Rohnert Park, moving northeast
at 30 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Santa Rosa, Rohnert Park, Windsor, Sebastopol, Cotati, Tomales,
Roseland, South Santa Rosa Cdp, Larkfield-Wikiup, Dillon Beach,
Forestville, Graton, Occidental, South Santa Rosa, and Bodega Bay.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3839 12255 3815 12289 3816 12289 3819 12292
3818 12293 3814 12290 3813 12291 3816 12295
3820 12297 3823 12300 3824 12300 3821 12295
3823 12295 3823 12297 3826 12297 3831 12303
3857 12282
TIME...MOT...LOC 0436Z 220DEG 25KT 3825 12294
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
McCorkleSpecial weather statement, Feb 19, 9:02 PM PST, 29 minutes before
Special Weather Statement
National Weather Service San Francisco CA
902 PM PST Mon Feb 19 2024
CAZ503>506-200530-
North Bay Interior Valleys CA-North Bay Interior Mountains CA-
Coastal North Bay Including Point Reyes National Seashore CA-
Sonoma Coastal Range CA-
902 PM PST Mon Feb 19 2024
...A STRONG THUNDERSTORM WILL IMPACT CENTRAL SONOMA AND NORTHWESTERN
NAPA COUNTIES THROUGH 930 PM PST...
At 902 PM PST, Doppler radar was tracking a strong thunderstorm over
Sebastopol, or 7 miles west of Santa Rosa, moving northeast at 35
mph.
HAZARD...Wind gusts up to 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Santa Rosa, Windsor, Healdsburg, Sebastopol, Calistoga, Roseland,
South Santa Rosa Cdp, Larkfield-Wikiup, Forestville, Graton,
Occidental, and South Santa Rosa.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3831 12282 3837 12298 3869 12285 3856 12253
TIME...MOT...LOC 0502Z 217DEG 31KT 3841 12283
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
KennedySpecial weather statement, Feb 19, 9:18 PM PST, 13 minutes before
Special Weather Statement
National Weather Service San Francisco CA
918 PM PST Mon Feb 19 2024
CAZ504-506-200545-
North Bay Interior Valleys CA-North Bay Interior Mountains CA-
918 PM PST Mon Feb 19 2024
...A STRONG THUNDERSTORM WILL IMPACT NORTHEASTERN SONOMA AND
NORTHWESTERN NAPA COUNTIES THROUGH 945 PM PST...
At 918 PM PST, Doppler radar was tracking a strong thunderstorm near
Calistoga, or 8 miles north of Santa Rosa, moving northeast at 35
mph.
HAZARD...Wind gusts up to 50 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Santa Rosa, Rohnert Park, Windsor, Calistoga, Roseland, South Santa
Rosa Cdp, Larkfield-Wikiup, Forestville, Angwin, South Santa Rosa,
and Deer Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3883 12234 3871 12229 3835 12268 3847 12290
3873 12270 3872 12270 3871 12268 3871 12265
3867 12262 3870 12247 3877 12242 3877 12240
3879 12241 3881 12238 3883 12238
TIME...MOT...LOC 0518Z 217DEG 31KT 3856 12265
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH
KennedySpecial weather statement, Feb 19, 9:25 PM PST, 6 minutes before
Special Weather Statement
National Weather Service San Francisco CA
925 PM PST Mon Feb 19 2024
CAZ504>506-200600-
North Bay Interior Valleys CA-North Bay Interior Mountains CA-
Coastal North Bay Including Point Reyes National Seashore CA-
925 PM PST Mon Feb 19 2024
...A STRONG THUNDERSTORM WILL IMPACT NORTHERN MARIN...EASTERN SONOMA
AND WEST CENTRAL NAPA COUNTIES THROUGH 1000 PM PST...
At 925 PM PST, Doppler radar was tracking a strong thunderstorm over
Sebastopol, or 7 miles west of Rohnert Park, moving northeast at 50
mph.
HAZARD...Wind gusts up to 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Santa Rosa, Rohnert Park, Windsor, Sebastopol, Calistoga, Roseland,
South Santa Rosa Cdp, Larkfield-Wikiup, Forestville, Graton, South
Santa Rosa, Occidental, and Angwin.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3827 12281 3833 12294 3870 12279 3862 12244
TIME...MOT...LOC 0525Z 205DEG 42KT 3836 12284
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
KennedyThe office that day
Everything else NWS San Francisco Bay Area, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 19, 4:07 PM PST | Special Marine Warning | MTR | 23 min | |
| Feb 19, 4:17 PM PST | Special Marine Warning | MTR | 28 min | |
| Feb 19, 4:26 PM PST | Special Marine Warning | MTR | 11 min | |
| Feb 19, 4:31 PM PST | Special Weather Statement | MTR | San Mateo | 29 min |
| Feb 19, 4:46 PM PST | Special Marine Warning | MTR | 29 min | |
| Feb 19, 5:04 PM PST | Areal Flood Warning | MTR | Sonoma | 68 hr |
| Feb 19, 5:47 PM PST | Special Weather Statement | MTR | Sonoma | 28 min |
| Feb 19, 6:45 PM PST | Special Marine Warning | MTR | 30 min | |
| Feb 19, 7:07 PM PST | Special Weather Statement | MTR | Sonoma | 23 min |
| Feb 19, 7:13 PM PST | Special Marine Warning | MTR | 32 min | |
| Feb 19, 7:22 PM PST | Special Marine Warning | MTR | 23 min | |
| Feb 19, 7:42 PM PST | Special Marine Warning | MTR | 33 min | |
| Feb 19, 8:09 PM PST | Special Marine Warning | MTR | 36 min | |
| Feb 19, 8:36 PM PST | Special Weather Statement | MTR | Sonoma | 24 min |
| Feb 19, 9:02 PM PST | Special Weather Statement | MTR | Sonoma | 28 min |
| Feb 19, 9:18 PM PST | Special Weather Statement | MTR | Napa | 27 min |
| Feb 19, 9:25 PM PST | Special Weather Statement | MTR | Sonoma | 35 min |
| Feb 19, 9:50 PM PST | Special Weather Statement | MTR | Napa | 25 min |
| Feb 20, 4:01 AM PST | Areal Flood Advisory | MTR | Napa, Sonoma | 12 hr |
| Feb 20, 8:12 AM PST | Special Marine Warning | MTR | 33 min | |
| Feb 20, 8:47 AM PST | Special Marine Warning | MTR | 28 min | |
| Feb 20, 8:52 AM PST | Special Marine Warning | MTR | 23 min | |
| Feb 20, 9:10 AM PST | Special Marine Warning | MTR | 35 min | |
| Feb 20, 9:47 AM PST | Areal Flood Advisory | MTR | Marin, Sonoma | 6 hr |
| Feb 20, 9:53 AM PST | Special Marine Warning | MTR | 37 min | |
| Feb 20, 10:16 AM PST | Areal Flood Advisory | MTR | Marin, Sonoma | 6 hr |
| Feb 20, 10:19 AM PST | Special Marine Warning | MTR | 26 min | |
| Feb 20, 10:26 AM PST | Special Marine Warning | MTR | 34 min | |
| Feb 20, 10:30 AM PST | Special Weather Statement | MTR | Marin, Sonoma | 30 min |
| Feb 20, 10:39 AM PST | Special Marine Warning | MTR | 36 min | |
| Feb 20, 10:54 AM PST | Special Marine Warning | MTR | 36 min | |
| Feb 20, 11:02 AM PST | Special Weather Statement | MTR | Sonoma | 43 min |
| Feb 20, 11:09 AM PST | Special Marine Warning | MTR | 36 min | |
| Feb 20, 11:13 AM PST | Special Marine Warning | MTR | 32 min | |
| Feb 20, 11:14 AM PST | Special Marine Warning | MTR | 31 min | |
| Feb 20, 11:36 AM PST | Special Marine Warning | MTR | 24 min | |
| Feb 20, 11:39 AM PST | Special Marine Warning | MTR | 51 min | |
| Feb 20, 11:43 AM PST | Special Marine Warning | MTR | 47 min | |
| Feb 20, 12:18 PM PST | Special Marine Warning | MTR | 42 min | |
| Feb 20, 12:24 PM PST | Special Marine Warning | MTR | 36 min | |
| Feb 20, 12:39 PM PST | Special Weather Statement | MTR | San Mateo | 36 min |
| Feb 20, 12:41 PM PST | Special Weather Statement | MTR | San Mateo | 34 min |
| Feb 20, 12:52 PM PST | Special Marine Warning | MTR | 25 min | |
| Feb 20, 12:55 PM PST | Areal Flood Advisory | MTR | City and County of San Francisco, San Mateo, Santa Clara, Santa Cruz | 3 hr |
| Feb 20, 1:24 PM PST | Special Weather Statement | MTR | Santa Clara | 36 min |
| Feb 20, 1:40 PM PST | Areal Flood Advisory | MTR | Monterey, Santa Clara, Santa Cruz | 3 hr |
| Feb 20, 1:57 PM PST | Flash Flood Warning | MTR | City and County of San Francisco | 111 min |
| Feb 20, 1:58 PM PST | Areal Flood Advisory | MTR | Monterey, San Benito, Santa Cruz | 4 hr |
| Feb 20, 2:03 PM PST | Special Weather Statement | MTR | Santa Clara | 27 min |
| Feb 20, 2:35 PM PST | Areal Flood Advisory | MTR | Alameda, Contra Costa, Santa Clara | 2 hr |
Nearby
Severe Thunderstorm Warnings in California, 2024Every severe thunderstorm warning in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.